MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363820
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil protruded from the catheter's tip during withdrawal from the patient.The target lesion was located in the internal iliac artery.A 15mm x 40cm interlock.035 coil was selected for transcatheter internal iliac artery embolization.However, after the coil was pushed out of the 5f non-boston scientific catheter for about 5 cm, it was noted that the part within the catheter could not be pushed out or pulled back.The physician could only withdraw the coil and the protective sheath together from the patient's body.Attempting to push or pull the coil outside the patient's body also resulted in the same outcome.After taking out the coil, it was found that the coil was stretched.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Good faith effort attempts were made to retrieve additional details regarding the device status, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
(b)(6).Investigation results: device evaluated by mfr: the interlock.035 device was returned to our post market quality assurance laboratory.A visual and microscopic inspection was performed and identified that the main coil was deformed at the primary coil section, moreover the zap tip was detached.Dimensional inspection of the main coil revealed the components were within specifications.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the interlock.035 device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.
 
Event or Problem Description
It was reported that the coil protruded from the catheter's tip.The target lesion was located in the internal iliac artery.A 15mm x 40cm interlock.035 coil was selected for transcatheter internal iliac artery embolization.However, after the coil was pushed out of the catheter for about 5 cm, it was noted that the part within the catheter could not be pushed out or pulled back.The physician could only withdraw the coil and the protective sheath together from the patient's body.Attempting to push or pull the coil outside the patient's body also resulted in the same outcome.After taking out the coil, it was found that the coil was stretched.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key23854873
Report Number2124215-2025-92062
Device Sequence Number4989730
Product Code KRD
UDI-Device Identifier08714729795438
UDI-Public(01)08714729795438(17)271111(10)35254635
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363820
Device Catalogue NumberM001363820
Device Lot Number0035254635
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER: 5F CORDIS CATHETER; CATHETER: 5F CORDIS CATHETER
Patient Age70 YR
Patient SexMale
Patient Weight70 KG